# SDR DL757000908

- Difficulty date: May 5, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 47,975 hours, 25,885 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Condition: Inoperative
- Location: Fwd E/E Bay
- Component: Battery Charger, 42544
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STATUS MSG ''MAIN BATTERY CHARGER'' INFLIGHT.  CREW COULD NOT EXTINGUISH.  REPLACED CHARGER.
